Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 81 of 108 found articles
 
 
  Orthogonal range searching in linear and almost-linear space
 
 
Title: Orthogonal range searching in linear and almost-linear space
Author: Nekrich, Yakov
Appeared in: Computational geometry
Paging: Volume 42 (2009) nr. 4 pages 10 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 81 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands